# SDR REXA2020020500177

- Difficulty date: January 25, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 30,517 hours, 28,451 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead Web
- Part number: 601R3402711
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS202.75 BULKHEAD FWD SIDE @BL23.71 HAS MULTIPLE INDICATORS AROUND ENTIRE CIRCUMFERENCE OF THE PARKING BRAKE CABLE CUTOUT   .15"" LONG BY 80% FSH. FAILED NDT INSPECTION                                           
COMPLIED WITH REMAINING STEPS OF REO 601R-53-11-563 REV-C. REMOVED & INSTALLED 1EA NEW BRACKET PN#600-90201-113 IAW CRJ 200 SRM 51-40-11-00 TR 51-42-06, 51-42-21 WVAC EMP #774 MTC.
